# SDR 95ZZZX5853

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700SJ
- Make and model: Lear 35A
- Aircraft serial: 082
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS6838
- Condition: Inop
- Location: Mlg Downlock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR AND LEFT MAIN GEAR DOWN AND LOCK BULBS INOP.  REMOVED AND REPLACED BOTH BULBS.  OPS CHECKED GOOD.
